thumbnail

Logically justified deductions concerning the Great Lakes fisheries exploded by scientific research

Transactions of the American Fisheries Society

By:
DOI:10.1577/1548-8659(1935)65[71:LJDCTG]2.0.CO;2

Links

Abstract

No abstract available.

Additional publication details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Logically justified deductions concerning the Great Lakes fisheries exploded by scientific research
Series title:
Transactions of the American Fisheries Society
DOI:
10.1577/1548-8659(1935)65[71:LJDCTG]2.0.CO;2
Volume:
65
Issue:
1
Year Published:
1935
Language:
English
Publisher:
Taylor & Francis
Contributing office(s):
Great Lakes Science Center
Description:
5 p.
First page:
71
Last page:
75
Online Only (Y/N):
N
Additional Online Files (Y/N):
N